# SDR HEEA082978

- Difficulty date: January 7, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N911MJ
- Make and model: Skrsky S76A
- Aircraft serial: 760231
- Aircraft time: 11,509 hours
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Heater
- Part number: 7630407900112
- Part serial: 8111642
- Condition: Inoperative
- Location: Firewall
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIREWALL HEATER IS INOPERATIVE DUE TO ONE TEMP SENSOR SHOWING AN OPEN LEAD CONDITION.
